Konvergenz optimaler Differentiationsformeln.

E. Pallaschke

Numerische Mathematik (1976/1977)

  • Volume: 27, page 421-426
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Pallaschke, E.. "Konvergenz optimaler Differentiationsformeln.." Numerische Mathematik 27 (1976/1977): 421-426. <http://eudml.org/doc/132465>.

author = {Pallaschke, E.},
journal = {Numerische Mathematik},
language = {ger},
pages = {421-426},
title = {Konvergenz optimaler Differentiationsformeln.},
url = {http://eudml.org/doc/132465},
volume = {27},
year = {1976/1977},

AU - Pallaschke, E.
TI - Konvergenz optimaler Differentiationsformeln.
JO - Numerische Mathematik
PY - 1976/1977
VL - 27
SP - 421
EP - 426
LA - ger
UR - http://eudml.org/doc/132465
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.